# SDR UALA2012020600686

- Difficulty date: February 4, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 58,022 hours, 6,795 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSE SKIN DENT AT STA 2638-2658 S3L S5L.  REMOVED DAMAGE.  HFEC FABRICATED AND INSTALLED CATEGORY A REPAIR IAW SRM 53-00 -01 REPAIR 6.  NO SUPPLEMENTAL INSP REQ IF EXTERNAL VISUAL INSP SPECIFIED IN BASELINE ZONAL INSP PROGRAM ARE DONE EVERY 2,400 FLIGHT CYCLES.  CURRENT PTC=6795.
